Killing Two Birds With One Bottle!
Advantages: Effective on the pain of childhood illnesses and teething
Disadvantages: None really, although as it contains 120mg Paracetamol per 5ml you need to keep an eye on doseages
Last month my youngest two children were both ill at the same time - four year old Hollie with one of her (regular) bouts of tonsillitis and David with teething issues. Aside from Hollie's antibiotics both the kids had surprisingly similar symptoms, me ...
chrisandmark_is_here 28.03.2012 ∑ Read full review
Ciao members have rated this review on average: very helpful
Review of Calpol Original Liquid 2mths+